Publications

  1. Ternary Qua­drat­ic Forms and Half-Inte­gral Weight Mod­u­lar Forms, LMS Jour­nal of Com­pu­ta­tion and Math­e­mat­ics, vol­ume 15, pp 418–435 (2012).
  2. Spe­cial Val­ues of Anti­cy­clo­tom­ic L‑Functions Mod­u­lo $\lamb­da$ , Man­u­scrip­ta Math­e­mat­i­ca, Vol­ume 145, Issue 3, pp 449–472 (2014).
  3. (with M. Ram Mur­ty) A Note on $q$-Analogues of Dirich­let $L$-Functions, Inter­na­tion­al Jour­nal of Num­ber The­o­ry, Vol­ume 12, Issue 03, pp 765–773 (2016).
  4. (with Nao­mi Tan­abe) Deter­min­ing Hilbert Mod­u­lar Forms by Cen­tral Val­ues of Rankin-Sel­berg Con­vo­lu­tions: The Lev­el Aspect, Trans­ac­tions of the AMS, Vol­ume 369, Issue 12, pp 8781–8797 (2017)
  5. (with Nao­mi Tan­abe) Deter­min­ing Hilbert Mod­u­lar Forms by Cen­tral Val­ues of Rankin-Sel­berg Con­vo­lu­tions: The Weight Aspect, The Ramanu­jan Jour­nal, Vol­ume 45, Issue 3, pp 615–637 (2018)
  6. (with Shab­nam Akhtari, Kevs­er Aktas, Kirsti Big­gs, Kath­leen Petersen and Lola Thomp­son) Low­er Bounds for Heights in Rel­a­tive Galois Exten­sions, Women in Num­bers Europe II, Assoc. Women Math. Ser., Vol­ume 11, Springer, Cham, pp 1–17 (2018)
  7. (with Wis­sam Raji) Non-van­ish­ing of L‑functions of Hilbert Mod­u­lar Forms Inside the Crit­i­cal Strip, Acta Arith­meti­ca, Vol­ume 185, Issue 4, pp 333–346 (2018)
  8. (with Nao­mi Tan­abe) Non-van­ish­ing of cen­tral val­ues of Rankin-Sel­berg L‑functions of Hilbert mod­u­lar forms, Math­e­ma­tis­che Zeitschrift, Vol­ume 297(1), 81–97 (2021)
  9. (with Amir Akbary) Val­ue-dis­tri­b­u­tion of cubic Hecke L‑functions, Jour­nal of Num­ber The­o­ry, Vol­ume 206, 81–122 (2020).
  10. (with Wis­sam Raji), Non-van­ish­ing of deriv­a­tives of L‑functions of Hilbert Mod­u­lar Forms Inside the Crit­i­cal Strip, Research in Num­ber The­o­ry 7:20 (2021), 11 pages.
  11. (with Amir Akbary) Two dimen­sion­al val­ue-dis­tri­b­u­tion of cubic Hecke L‑functions, Pro­ceed­ings of the AMS 149 (2021), 4669–4684.
  12. (with Rory McCle­na­gan) The Dis­tri­b­u­tion of Val­ues of L’/L(1/2+epsilon,chi_D), Jour­nal of Num­ber The­o­ry, in press (2021).
  13. (with Nathan Ng) Mean val­ues of long Dirich­let poly­no­mi­als with high­er divi­sor coef­fi­cients, sub­mit­ted for publication.
  14. (with Amir Akbary) Val­ue-Dis­tri­b­u­tion of Log­a­rith­mic Deriv­a­tives of Qua­drat­ic Twists of Auto­mor­phic L‑functions, preprint.

Research Fund­ing: My research is sup­port­ed by NSERC Dis­cov­ery “Spe­cial Val­ues of L‑functions” (2018–2023). I am also one of the lead col­lab­o­ra­tors on the PIMS-fund­ed Col­lab­o­ra­tive Research Group: L‑functions in Ana­lyt­ic Num­ber The­o­ry (2022–2025).